Quantcast

Sjogren's Syndrome Support

Marks on legs


#1

does any member suffer black and blue marks on legs without nocking them mine is terrable


#2

Hi Maggie May! I'm not sure if you're on any meds, but some meds can contribute to this type of thing. Truthfully, this is something that I would bring up with my doctor sooner rather than later. It deserves at least a phone call in. You should try and let them know how long it's been going on for as well.


#3

I get them. It seems to come in waves where I can go awhile without it happening, but once it starts it can go on for months. Ive even had spots almost heal then re-bruise. Its weird. It is definitely something to mention to the doc because there are lots of things that can cause it. In my case, I finally called my rheumy (who really gets SS) and he ordered blood work. There was nothing that showed up so he is going with "just one of those things" that happens with us but don't hesitate to at least call your doc. Please keep us posted on how it goes.


#4

I have this. Not only on my legs but on my forearms. It's hideous and very uncomfortable in the summer. Have to wear long sleeves. It's basically from the plaquenil. Reducing the dosage didn't help. It's also from the steroids, Sjogren's, Lupus, autoimmune hepatitis.

For me the look is almost worse than all theses diseases. I have a lot of empathy for anyone that has this.

You got to hold on!


#5

thanks for reply usagurl didnt know plaquenel caused bruising sorry you have lupus my grandmother had lupus so they are keeping a close eye on my bloods at the momment hope you keep well maggimay


#6

Hi. I have had bruises all over my forearms and elbows for 3 years. I also wear long sleeves all summer. The littlest bump will bruise and it takes months to heal. It just makes me want to hide.

It’s just really depressing.


#7

I also have the bruises on my legs, arms are just sore to touch. .does anybody have red blotchy spots with little bumps that itch


#8

Hi,

Last year I developed a rash like your describing on my right arm for months. I went to see my

Dermatologist and he gave me a steriod cream that helped but the rash never went away.

So I made an appointment with a second dermatologist and she took me off steroids and had me take baking soda baths in cool water for itching. She told me not to use hot water at all. It was slow but in two months it was gone…

I also put a greasy moisturizor on after the baths. I do know now the hot water is really bad for my skin. Hope that helps.


#9

Thanks for the hints. Baking soda? Good to know!


#10

I put a cup of baking soda in a tub of lukewarm water. Avoid steriod creams. The first DERM guy put me on them and the rash got worse.(That seems to be there answer to most things.)


#11

I can’t remember the cream I used but I’ll find out and post it tomorrow.


#12

Cool…between the bruises and pop up rashes, we get the weirdest stuff going on. Natural routes to some relief are always good to try for me.


#13

Hi again,
The moisturizer I used was Aquaphor ointment. I got the 14 ounce jar
on Amazon. It’s greasy but it kept my skin moisturized and the rash went away.
I won’t be showing my arms this summer… Our disease is bad but this I didn’t expect this.
Hope the rash goes soon


#14

Hi, I’m going to try the ointment. I have the rash all over my face, arms and legs. Thanks for sharing the info.